# SDR NACA2023083100002

- Difficulty date: August 31, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,612 hours, 19,990 cycles
- Engine: Ge CF680C2B6
- Engine time: 11,908 hours, 4,329 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH VIBRATION ALERT FOR #2 ENGINE RECEIVED FROM GE. PERFORMED RIGHT ENG FAN LUBE PER B767 AMM 72-31-02 AS PER CUSTOMER REQUEST. PERFORMED ENG RUNUP TAKEOFF POWER, VIB PARAMETER WITHIN LIMITS PER REF AMM 71-00-00
